MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3541158 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Breast Cancer (1759); Capsular Contracture (1761); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/01/2003
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast surgery with implantation of a 245cc mentor memoryshape breast implant prosthesis.Post-operatively, the patient was reported experiencing unspecified health problems, feeling sick, unspecified lesion on the brain, problems walking, cognitive problems, poor health, capsular contracture, three tumors around her breasts, and breast cancer.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Follow-ups were not performed as no patient contact information was provided.Refer to manufacturing report number 1645337-2023-15194 for the contralateral event.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date. it is unknown at this time if the device will be made available for return. as a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.H6 health effect - clinical code e2402: generalized illness.Manufacturer¿s reference number: (b)(4).